# SDR SWAA2025040702673

- Difficulty date: March 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW BS927 TO BS947 AT LEVEL STR25R AFT CARGO COMPARTMENT 2025-172090<[01] REPLACED WEB - INTERCOSTAL LOCATED BTW BS927 TO BS947 AT LEVEL STR25R AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG: 147A7500; SHEET:37; REV; -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
